# SDR SCNA99605

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: R1 Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE R1 SLIDE LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE BATTERY PACK IAW MM 335022, OPERATIONALLY CHECKS GOOD.
